On Fully Semiprime Submodules and Fully Semiprime Modules

Main Article Content

I.M.A. Hadi B.N. Shihab

Abstract

   Let R be a commutative ring with unity and let M be a unitary R-module. In this paper we study fully semiprime submodules and fully semiprime modules, where a proper fully invariant R-submodule W of M is called fully semiprime in M if whenever XXW for all fully invariant R-submodule X of M, implies XW.         M is called fully semiprime if (0) is a fully semiprime submodule of M. We give basic properties of these concepts. Also we study the relationships between fully semiprime submodules (modules) and other related submodules (modules) respectively.

Article Details

How to Cite
HADI, I.M.A.; SHIHAB, B.N.. On Fully Semiprime Submodules and Fully Semiprime Modules. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 24, n. 2, may 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/779>. Date accessed: 18 sep. 2019.
Section
mathematics